American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] A. N. Dranishnikov. On the virtual cohomological dimensions of Coxeter groups. Proc. Amer. Math. Soc. 125 (1997) 1885-1891. MR 1422863.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Martin Lorenz. On the global dimension of fixed rings . Proc. Amer. Math. Soc. 106 (1989) 923-932. MR 972235.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Dan Zacharia. A characterization of Artinian rings whose endomorphism rings have finite global dimension . Proc. Amer. Math. Soc. 104 (1988) 37-38. MR 958038.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Robert L. Snider. Noncommutative regular local rings of dimension $3$ . Proc. Amer. Math. Soc. 104 (1988) 49-50. MR 958041.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Ellen Kirkman and James Kuzmanovich. On the global dimension of a ring modulo its nilpotent radical . Proc. Amer. Math. Soc. 102 (1988) 25-28. MR 915709.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Edward Formanek and A. H. Schofield. Groups acting on the ring of two $2\times 2$ generic matrices and a coproduct decomposition of its trace ring . Proc. Amer. Math. Soc. 95 (1985) 179-183. MR 801319.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] W. D. Burgess, K. R. Fuller, E. R. Voss and B. Zimmermann-Huisgen. The Cartan matrix as an indicator of finite global dimension for Artinian rings . Proc. Amer. Math. Soc. 95 (1985) 157-165. MR 801315.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] K. Igusa and G. Todorov. Preprojective partitions and the determinant of the Hom matrix . Proc. Amer. Math. Soc. 94 (1985) 189-197. MR 784160.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Kenneth A. Brown and R. B. Warfield. Krull and global dimensions of fully bounded Noetherian rings . Proc. Amer. Math. Soc. 92 (1984) 169-174. MR 754696.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] K. R. Goodearl and L. W. Small. Krull versus global dimension in Noetherian P.I. rings . Proc. Amer. Math. Soc. 92 (1984) 175-178. MR 754697.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] George V. Wilson. Ultimately closed projective resolutions and rationality of Poincar\'e-Betti series . Proc. Amer. Math. Soc. 88 (1983) 221-223. MR 695246.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Robert F. Damiano. The global dimension of FBN rings with enough clans . Proc. Amer. Math. Soc. 86 (1982) 25-28. MR 663859.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] P. F. Smith. Rings with every proper image a principal ideal ring . Proc. Amer. Math. Soc. 81 (1981) 347-352. MR 597637.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Jürgen Herzog and Manfred Steurich. Two applications of change of rings theorems for Poincar\'e series . Proc. Amer. Math. Soc. 73 (1979) 163-168. MR 516457.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] M. Boratyński. A change of rings theorem and the Artin-Rees property . Proc. Amer. Math. Soc. 53 (1975) 307-310. MR 0401840.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Mark Ramras. Injective dimension of quaternion orders . Proc. Amer. Math. Soc. 38 (1973) 493-498. MR 0313293.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Joseph A. Wehlen. Triangular matrix algebras over Hensel rings . Proc. Amer. Math. Soc. 37 (1973) 69-74. MR 0308196.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] John D. Fuelberth and Mark L. Teply. A splitting ring of global dimension two . Proc. Amer. Math. Soc. 35 (1972) 317-324. MR 0306264.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] William R. Nico. An improved upper bound for global dimension of semigroup algebras . Proc. Amer. Math. Soc. 35 (1972) 34-36. MR 0296182.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Joseph A. Wehlen. Cohomological dimension and global dimension of algebras . Proc. Amer. Math. Soc. 32 (1972) 75-80. MR 0291226.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1